# SDR AALA202403079614

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 74,591 hours, 28,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ON. SERVICED L2 DOOR
